light headed

for the last couple of weeks I have been feeling very lightheaded. My blood pressure is fine (I have a machine at home) I am not reducing steroids at the moment my rheumy said not to until I see him again in June, I am on 5 mg a day, can't think what it is I've tried painkillers and decongestants(everybody says don't take them cos they put your blood pressure up well they don't but still can't get rid of the dizzies.

.

4 Replies

oldestnewest
  • Hi,

    I had same thing for a few days last week.

    First thought it was return of labyrinthitis ( fortunately it wasn't - that is horrible! ). After about 4 days it disappeared as quickly as it came! Sure it was connected to my ears rather than anything else - trying to work out if I'd been in a draught, caught an infection or what. Still don't know. Off Pred, so it's not that!

    Hopefully yours will disappear like mine, but guess if it doesn't you need to see GP!

    Bet you're told 'it's a virus'.

    Take care, it's not a nice feeling I know.

  • Hi,

    Light head or dizziness is a vague term we use and different peole mean different things by it. A few questions might help pin it down. Is it a vague waftiness all the time? Does it come and go? What makes it worse eg movement of head? Position? Activity? Worse times of day? Time from food? Do you feel weak with it? Does motion make it worse? Do you lose balance? Eyes ok? Any other new symptoms that came with it? That's enough for now.

  • How long have you been on 5mg? Have you been doing anything extra? It could just be your adrenal glands still catching up with cortisol production. Light headedness/dizziness can be a symptom.

  • Thanks for your comment I have been on 5mg since I last saw my rheumy last December I have as you say been doing something extra I have been trying to increase the distance I walk

You may also like...